# SDR AALA201809249025

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 60,282 hours, 26,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L1 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT SHOW THE SLIDE AS ARMED ON THE ECAM WHEN LEVER WAS IN THE ARMED POSITION.  ADJUSTED PROXIMITY SWITCH IAW AMM 52-71-00-820-002.
